# SDR HEEA955502

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106700
- Condition: Defective
- Location: Cockpit
- Component: KN53
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAD DISPLAY. REPLACED DISPLAY P/N 037-00060-0001, REPAIRED.  APPLIED HUMISEAL TO ALL HEADERS FOR HEADER MODIFICAITON.  BENCH CHECK GOOD.
